# SDR ASAA2022021137420

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,957 hours, 35,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN COVER DOES NOT STAY PUT LOCATED AT FLOOR LEVEL R SIDE. GROUNDED - YES. REATTACHED TIGHTENED SET SCREW.
